Lancaster EPrints

Quantised symmetric powers.

Green, R. M. and Marsh, R. J. (1997) Quantised symmetric powers. The Quarterly Journal of Mathematics, 48 (4). pp. 479-492. ISSN 0033-5606

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: The Quarterly Journal of Mathematics
Subjects: Q Science > QA Mathematics
Departments: UNSPECIFIED
ID Code: 19498
Deposited By: ep_ss_importer
Deposited On: 12 Nov 2008 10:15
Refereed?: Yes
Published?: Published
Last Modified: 19 Nov 2013 09:55
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19498

Actions (login required)

View Item